# SDR SWIA202157155

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS333.00 FRAME CORRODED BETWEEEN STR 26L AND STR 26R   (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED NEW FRAME MAIN AVIONICS BAY FS333.00 FRAME CORRODED BETWEEEN STR 26L AND STR 26R REF CRJ-700 SRM 53-00-06-201-006-A01.LEAK CHECK GOOD,COMPLIED WITH 51-900-1002-SKY LEAK CHECK GOOD
